# SDR 2004F00087

- Difficulty date: January 19, 2003
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N935DS
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Con Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING WEATHER RADAR ON, A STRONG ELECTRICAL ODOR FILLED THE COCKPIT.  REMOVED AND REPLACED LEFT AND RIGHT PACK COALESCER BAGS IAW MM 21-20-2. OPERATIONAL CHECK GOOD.  RAN PACKS NO ODOR NOTED.  BOTH BAGS WERE SATURATED WITH MOISTURE, ODOR OF GLYCOL.  REMOVED WEATHER RADAR INDICATOR, VISUALLY INSPECTED INDICATOR AND ASSOCIATED WIRING/CONNECTORS, NO APPARENT DAMAGE OR ODOR FOUND.  REINSTALLED INDICATOR, OPERATIONAL CHECK GOOD IAW MM 34-41-0.  (M)
